# SDR AUS20031062

- Difficulty date: October 20, 2003
- Submitted: November 3, 2003
- Operation: General aviation
- Make and model: Piper PA-31
- Engine: Lyc TIO540A2C
- Propeller: Hartzl HCE3YR2
- System (JASC): 8540 · Reciprocating Engine Rear Section
- Part: Seal
- Condition: Damaged
- Location: Driveshaft
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, K
- Precautionary procedure: O

## Discrepancy

(AUS) LT ENGINE HYDRAULIC PUMP DRIVESHAFT SEAL DAMAGED AND LEAKING. HYDRAULIC PUMP HAD BEEN CHANGED ON THE PREVIOUS DAY.
